# SDR FDEA202306081003

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT DOOR JAMB LOWER EXISTING REPAIR DOUBLER AT STATION   1002.300 LONGERON 38 RIGHT TO LONGERON 42 RIGHT FOUND CHAFFED. FORWARD CARGO DOOR AFT DOOR JAMB LOWER EXISTING REPAIR DOUBLER AT STATION   1002.300 LONGERON 38 RIGHT TO LONGERON 42 RIGHT CHAFFED MARK EVALUATED AND FOUND   THE CHAFFED MARK IS AN EXISTING BLEND OUT REPAIR DOCUMENTED AND REPAIRED IAW EA 1-  5330-T0300873 B P2 TITLE: FUSELAGE - PLATES & SKINS - EO 1-5100-7-5001 - FORWARD   INTERMEDIATE FUSELAGE - FORWARD CARGO DOOR - FWD AND AFT DOOR JAMB - EXISTING SRM   REPAIR DOUBLER - BLENDOUT REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
